# SDR VNAA0002013

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011389502
- Condition: Failed
- Location: Acm Bay
- Part time: 8,409 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 4155, ABORTED TAKEOFF UPON RECEIVING A RIGHT HX FAN FAIL MESSAGE.  MAINTENANCE CONTROL  DEFERRED THE HX FAN WITH THE CREW AND CLEARED FLIGHT 4155 FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4155 THEN DEPARTED THE FIELD WITHOUT FURTHER INCIDENT.
